# SDR 2004UALA00498

- Difficulty date: May 24, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 10,689 hours, 4,314 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW ADVISED MOMENTARY LOSS OF BLUE & YELLOW HYDRAULICS WHILE EN ROUTE.  REGAINED YELLOW.  AMBER ALERT DECLARED. UNABLE TO DUPLICATE DISCREPANCY. NO PARTS REPLACED. OPERATIONS CHECK NORMAL.
